# SDR DALA2024031903492

- Difficulty date: April 2, 2019
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 78,621 hours, 30,079 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 699 ACCOMPLISH SECTION II FRAME INSPECTIONS OF ER/A 556014-14. THE SUBJECT ER/A IS AT REV A. CORRECTIVE ACTION: REF ERA 556014-14AD. (1013115)
